# SDR SWIA202056178

- Difficulty date: December 10, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FLOOR SUPPORT BEAM TOP SURFACE AT FS 559.00, LBL 27-36   (C-CHECK) RO 2/9/2021   REMOVED AND REPLACED STRAP BETWEEN LBL27 & 3BL36 @ FS559.00. REF DWG 601R31025 REV N & CRJ200 SRM 51-42-06. COMPLIED WITH TASK CARD 51-900-1003-SKY. LEAK CHECK GOOD.
